# SDR IPXA2016040901850

- Difficulty date: March 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING TANK LOWER STR 47 CRACKED AT XCW17, -17, -46.5.  REPAIRED STR 47 IAW EA 011-5710-01-A6145, REV IR AND EO MD11-5740-60443-A.
